List of citations in Numdam for : Regularity for degenerate elliptic problems via p-harmonic approximation

Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 5, p. 735-766

Kuusi, Tuomo; Mingione, Giuseppe

Journal de l’École polytechnique - Mathématiques, Volume 3  (2016), p. 309-363

Foss, Mikil; Mingione, Giuseppe

Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 3, p. 471-503

Duzaar, Frank; Mingione, Giuseppe

Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 6, p. 705-751